Hypergeometric series acceleration via the WZ method

Tewodros Amdeberhan, Doron Zeilberger

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


Based on the WZ method, some series acceleration formulas are given. These formulas allow us to write down an infinite family of parametrized identities from any given identity of WZ type. Further, this family, in the case of the Zeta function, gives rise to many accelerated expressions for ζ(3).

Original languageEnglish (US)
Article numberR3
Pages (from-to)1-4
Number of pages4
JournalElectronic Journal of Combinatorics
Issue number2 R
StatePublished - Dec 1 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Hypergeometric series acceleration via the WZ method'. Together they form a unique fingerprint.

Cite this